# SDR IXXA08SMN184S

- Difficulty date: April 24, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S4889185
- Condition: Worn
- Location: Bs 1580
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT NUMBER 6 TRACK WITH LUG WORN AT STATION 1580.000.  REMOVED EXISTING SPLICES (AFT SIDE).  REMOVED SEGMENT OF DAMAGED TRACK.  FABRICATED NEW SPLICES.  CLEANED, TREATED AND PRIMED AREA, AND EXISTING SPLICES AND REPAIR PARTS.  INSTALLED NEW TRACK AND SPLICES 53-7-3 FIGURE 3E ITEM "G", 51-2-0 FIGURE 5D SHEET 79, DC8 SRM 53-2-3 FIGURE 14 SHEETS 1 AND 2, DC8 SRM 51-3-0, AND DC8 SRM 51-1-8B.
